Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247018
Title: Устойчивость неавтономных систем по части переменных. Метод знакопостоянных функций Ляпунова
Authors: Калитин, Б. С.
Мурач, В. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 3. – С. 71-72.
Abstract: This paper deals with the problem of the partial stability of nonautomonous systems by semidefinite Lyapunov functions. Proposed results are illustrated by the example of trianqular system
URI: https://elib.bsu.by/handle/123456789/247018
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
71-72.pdf108,9 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.